MathSciNet Relay Station
MathSciNet bibliographic data
MR1122082 65N30 (65M60 76M10)
Walkington, Noel J. Convergence of nonconforming finite element approximations to first-order linear hyperbolic equations. Math. Comp. 58 (1992), no. 198, 671–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement